Alert archive / Nevada / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Elko, NV

June 11, 2013

NWS Elko, NV issued this red flag warning at Jun 11, 2013, 2:08 PM PDT. It took effect at Jun 12, 2013, 12:00 PM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2013, 2:08 PM PDT (21:08 UTC)
In effect from
Jun 12, 2013, 12:00 PM PDT
Expired
Jun 13, 2013, 9:00 PM PDT
In force
33 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WWUS85 KLKN 112108
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
208 PM PDT TUE JUN 11 2013

...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW RH'S
...

NVZ454-455-457-467-468-130400-
/O.NEW.KLKN.FW.W.0001.130612T1900Z-130613T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
208 PM PDT TUE JUN 11 2013

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT WEDNESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
454...455...457...467 AND 468...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT FROM NOON TO 9 PM PDT WEDNESDAY.

* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND 
  EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY...
  FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 
  50 PLUS NORTHERN NYE COUNTY...FIRE WEATHER ZONE 467 CENTRAL 
  AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN 
  HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE
  STRONGEST WINDS WILL BE IN FIRE ZONES 455 AND 457 WITH SOUTHWEST
  WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 8 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
6 follow-up statements
805 
WWUS85 KLKN 121113
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
413 AM PDT WED JUN 12 2013

...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW
RELATIVE HUMIDITY...

NVZ454-455-457-467-468-130400-
/O.CON.KLKN.FW.W.0001.130612T1900Z-130613T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
413 AM PDT WED JUN 12 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 454...455...457...467 AND 468...

* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND 
  EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY...
  FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 
  50 PLUS NORTHERN NYE COUNTY...FIRE WEATHER ZONE 467 CENTRAL 
  AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN 
  HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...5 TO 10 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

94
750 
WWUS85 KLKN 122114
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
214 PM PDT WED JUN 12 2013

...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW
RELATIVE HUMIDITY...

NVZ454-455-457-140400-
/O.EXT.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
214 PM PDT WED JUN 12 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
454...455...457...

* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND 
  EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND 
  FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 
  50 PLUS NORTHERN NYE COUNTY.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ467-468-130400-
/O.CON.KLKN.FW.W.0001.000000T0000Z-130613T0400Z/
CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
214 PM PDT WED JUN 12 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
467 AND 468...

* AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN 
  HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT 
  COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL 
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
116 
WWUS85 KLKN 122148 CCA
RFWLKN

URGENT - FIRE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE ELKO NV
243 PM PDT WED JUN 12 2013

...CORRECTION TO IMPACTS FOR ZONES 454...455...457...

...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW
RELATIVE HUMIDITY...

NVZ454-455-457-132145-
/O.COR.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
243 PM PDT WED JUN 12 2013

...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
454...455...457...

* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND 
  EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND 
  FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 
  50 PLUS NORTHERN NYE COUNTY.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* RELATIVE HUMIDITY...AS LOW AS 7 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL
  CREATE CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL DECREASE AND
  HUMIDITY WILL INCREASE OVERNIGHT FOR SEVERAL HOURS BEFORE
  DETERIORATING AGAIN LATE THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

NVZ467-468-130400-
/O.COR.KLKN.FW.W.0001.000000T0000Z-130613T0400Z/
CENTRAL AND WESTERN HUMBOLDT COUNTY-
EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY-
243 PM PDT WED JUN 12 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
467 AND 468...

* AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN 
  HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT 
  COUNTY AND NORTHWESTERN ELKO COUNTY.

* WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL
  CREATE CRITICAL FIRE WEATHER CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
938 
WWUS85 KLKN 130900
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
200 AM PDT THU JUN 13 2013

...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS CENTRAL 
NEVADA THIS AFTERNOON AND EVENING...

NVZ454-455-457-140000-
/O.CON.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
200 AM PDT THU JUN 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
454...455 AND 457...

* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND 
  EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND 
  FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 
  50 PLUS NORTHERN NYE COUNTY.

* WINDS...SOUTHWEST TO WEST 15 TO 30 MPH WITH GUSTS NEAR 40 MPH.

* RELATIVE HUMIDITY...FALLING TO 5-10% DURING THE AFTERNOON.

* IMPACTS...WINDS WILL INCREASE RAPIDLY BEGINNING AROUND 11 AM.
  STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO
  CREATE CRITICAL FIRE CONDITIONS THIS AFTERNOON AND EVENING.
  WINDY DRY CONDITIONS WILL MAKE ONGOING FIRES DIFFICULT TO
  CONTROL. WINDS WILL BECOME NORTHWEST AND SUBSIDE QUICKLY AFTER
  SUNSET THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

TURNER
196 
WWUS85 KLKN 132213
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
313 PM PDT THU JUN 13 2013

...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS CENTRAL
NEVADA THIS AFTERNOON AND EVENING...

NVZ454-455-457-140400-
/O.CON.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
313 PM PDT THU JUN 13 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
454...455 AND 457...

* AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND 
  EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND 
  FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 
  50 PLUS NORTHERN NYE COUNTY.

* WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT IN THE
  AFTERNOON...IMPROVING SLIGHTLY AFTER SUNSET.

* IMPACTS...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL
  COMBINE TO CREATE CRITICAL FIRE CONDITIONS THROUGH THIS EVENING.
  WINDY DRY CONDITIONS WILL MAKE ONGOING FIRES DIFFICULT TO
  CONTROL. WINDS WILL BECOME NORTHWEST AND SUBSIDE QUICKLY AFTER
  SUNSET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
703 
WWUS85 KLKN 140338
RFWLKN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
838 PM PDT THU JUN 13 2013

...RED FLAG WARNING WILL EXPIRE THIS EVENING...

.AN EXCESSIVELY DRY AIRMASS REMAINS OVER CENTRAL NEVADA THIS
EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE TO SUBSIDE AFTER
SUNSET TO BELOW CRITICAL LEVELS. RELATIVE HUMIDITY RECOVERIES WILL 
BE VERY SLOW TONIGHT...SLOWLY CLIMBING TO 20 TO 30%.

NVZ454-455-457-140445-
/O.EXP.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
838 PM PDT THU JUN 13 2013

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
454...455 AND 457...

ALTHOUGH THE AIR ACROSS CENTRAL NEVADA REMAINS EXCESSIVELY
DRY...GUSTY NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS
EVENING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM.
EXPECT LIGHT DRAINAGE WINDS OVERNIGHT WITH VERY SLOW RELATIVE
HUMIDITY RECOVERIES.

$$

TURNER

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 11, 8:48 AM PDT, 5 hours 20 minutes earlier.

Area forecast discussion, Jun 11, 8:48 AM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
848 AM PDT TUE JUN 11 2013

SYNOPSIS...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...ALONG
WITH GUSTY WINDS...WILL BE POSSIBLE EACH AFTERNOON THROUGH
THURSDAY. HIGH TEMPERATURES WILL ALSO GRADUALLY LOWER TO NORMAL
LEVELS BY THURSDAY. DRY CONDITIONS ARE EXPECTED FRIDAY ON THROUGH
THE WEEKEND.

&&

.FIRE WEATHER UPDATE...EXPECT LOWER DEWPOINTS AND DECREASING
PWATS THIS AFTERNOON SO INTRODUCED DRY THUNDERSTORMS INTO THE
FORECAST MAINLY FOR ELEVATIONS BELOW 7500 FEET...A FEW STORMS WILL
BE WET IN THE VALLEYS BUT DUE TO LOWERING MOISTURE AND 25 TO 30 KT
STORM MOTIONS MOST OF THE THUNDERSTORMS WILL BE DRY.

&&

.PREV DISCUSSION... /ISSUED AT 337 AM /

SHORT TERM...TODAY THROUGH WEDNESDAY. A CENTER OF LOW PRESSURE
MOVED OVER THE REGION OVERNIGHT TO BRING INCREASED MOISTURE. THE
LOW WILL EJECT OFF TO THE NORTHEAST TODAY...LEAVING WEAK TO
MODERATE INSTABILITY IN SOUTHWESTERLY FLOW ALOFT ACROSS THE
CWA...RESULTING IN SHOWER AND THUNDERSTORM ACTIVITY. WHILE AN
ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS MORNING...BEST CHANCES
FOR THUNDERSTORMS WILL BE IN THE AFTERNOON AND EARLY EVENING HOURS
OVER MAINLY CENTRAL AND EASTERN NEVADA. A 50 TO 60KT JET OVER THE
REGION TODAY WILL LEAD TO GUSTY SOUTHWESTERLY WINDS FROM THE LATE
MORNING THROUGH THE EARLY EVENING HOURS. AIR MASS STABILIZES
SOMEWHAT TONIGHT...HOWEVER COULD SEE SOME RAIN SHOWERS. BY LATE
WEDNESDAY MORNING INSTABILITY INCREASES ONCE AGAIN OVER NORTHERN
AND EAST-CENTRAL NEVADA FOR THE THREAT OF MORE SHOWERS AND
THUNDERSTORMS.

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. MODELS ARE IN FAIRLY
GOOD AGREEMENT THROUGH THE BEGINNING OF THE LONG TERM. AN UPPER
LEVEL LOW WILL BE POSITIONED ACROSS OREGON AND WASHINGTON
STATE...WITH A COLD FRONT CLIPPING PARTS OF NORTHERN NEVADA ON
THURSDAY. THIS WILL INCREASE PRECIP CHANCES AND THERE COULD BE
SOME ISOLATED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE
FRONTAL BOUNDARY ACROSS NORTHERN NEVADA...MAINLY NORTH OF
INTERSTATE 80. INSTABILITY DOES NOT LOOK GREAT...BUT AT LEAST SOME
CHANCE FOR ISOLATED STRIKES WILL BE POSSIBLE. IT APPEARS THESE
STORMS COULD BE DRY IN NATURE GIVEN LACK OF SUFFICIENT MOISTURE.
CENTRAL NEVADA SHOULD REMAIN DRY...WITH GUSTY SW WINDS AHEAD OF
THE BOUNDARY. AFTER THURSDAY...NEVADA SHOULD REMAIN DRY THROUGH
THE LONG TERM. ON FRIDAY...A SHORTWAVE RIDGE WILL QUICKLY MOVE
THROUGH THE AREA...BEFORE ANOTHER TROUGH DIGS OFF THE CA COAST
INTO SATURDAY. THIS WILL PLACE LKN CWA IN BROAD SW FLOW...WITH
INCREASING TEMPS AND DECREASING MOISTURE VALUES. WINDS WILL BE
QUITE GUSTY...ESPECIALLY ACROSS THE WESTERN PORTIONS OF THE CWA.
JRM

AVIATION...AN UNSTABLE AIRMASS WILL RESULT IN ISOLATED
THUNDERSTORMS DEVELOPING OVER THE TAF SITES THIS AFTERNOON.
LOCALIZED OUTFLOW WINDS CREATED FROM THESE STORMS WILL REACH 45 TO
55 MPH. IN ADDITION...BLOWING DUST WILL HELP REDUCE VISIBILITIES AT
THE KWMC/KEKO TERMINALS.

FIRE WEATHER...MOISTURE INCREASED FROM WEST TO EAST ACROSS NEVADA
OVERNIGHT...AND WILL COMBINE WITH AN UNSTABLE AIR MASS TODAY TO
PRODUCE SHOWERS AND THUNDERSTORMS. BEST CHANCES WILL BE ACROSS
CENTRAL AND NORTHEASTERN NEVADA. GUSTY SOUTHWESTERLY WINDS ARE
ALSO EXPECTED OVER MOST OF THE REGION TODAY. WINDS AND
THUNDERSTORMS SUBSIDE THIS EVENING.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

90/85
Hazardous weather outlook, Jun 10, 7:04 PM PDT, 19 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
704 PM PDT MON JUN 10 2013

NVZ030-036-110515-
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
704 PM PDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TONIGHT.

THUNDERSTORMS HAVE BEEN MOVING ACROSS NORTHERN NEVADA AND
IMPACTING HUMBOLDT LANDER COUNTIES. EXPECT LIGHTNING ALONG WITH
GUSTY OUTFLOW WINDS FROM THUNDERSTORMS OF UP TO 50 MPH THROUGH
10PM PDT. A FEW OF THESE STORMS ARE MOVING SLOWLY AND PRODUCING
HEAVY PRECIPITATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL COULD
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS
WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SIGNIFICANT WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:12 PM PDTSpecial Weather StatementLKN48 min
Jun 10, 6:00 PM PDTSpecial Weather StatementLKN45 min
Jun 10, 6:19 PM PDTFlash Flood WarningLKNHumboldt3 hr
Jun 11, 2:09 PM PDTWind AdvisoryLKNNye, White Pine31 hr

Nearby

Red Flag Warnings in Nevada, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.